MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 110/9 PCC MCAN

QUICK-SET PARADIGM; UNO QUICK-SET 110/9 PCC MCAN
Model Number MMT-396600
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that the patient experienced hyperglycemia on friday because she had a kinked cannula and she also experienced high blood glucose levels on saturday due to a second infusion which was kinked as well.Further, she stated that the most recent incident took her to the hospital was the one on sunday, (b)(6) 2020 at 8:30 am.At the time of the incident, the patient's blood glucose level was 23.0 mmol/l and she had a back -up plan with pens and needles.Subsequently, on (b)(6) 2020, she was taken to the emergency room and was admitted in critical care unit, as her blood glucose level was 8.0 mmol/l, and this was after they changed the infusion set which had a kinked cannula.It was also reported that the infusion was changed in the morning on the same day.Reportedly, she had large amount of ketones (diabetic ketoacidosis) which was due to a bent cannula and she was so confused that she did not take a shot.After three days of hospitalization, on (b)(6) 2020 at 4:00 pm, she was discharged from the hospital.Currently, her blood glucose level was 10.4 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 110/9 PCC MCAN
MDR Report Key10969266
Report Number3003442380-2020-00466
Device Sequence Number2470081
Product Code FPA
UDI-Device Identifier05705244006751
UDI-Public05705244006751
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2022
Device Model NumberMMT-396600
Device Lot Number5276354
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1